RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2011, Volume 272, Pages 286–298 (Mi tm3256)  

This article is cited in 3 scientific papers (total in 3 papers)

Algebraic curves for integrable string backgrounds

K. Zaremboabc

a Department of Physics and Astronomy, Uppsala University, Uppsala, Sweden
b CNRS – Laboratoire de Physique Théorique, Ecole Normale Supérieure, Paris, France
c Institute for Theoretical and Experimental Physics, Moscow, Russia

Abstract: Many Ramond–Ramond backgrounds that arise in the AdS/CFT correspondence are described by integrable sigma-models. The equations of motion for classical spinning strings in these backgrounds can be solved quite generally by the finite-gap integration method via classical Bethe equations and algebraic curves. This construction is reviewed for general $\mathbb Z_4$ cosets and then exemplified by the backgrounds that arise in the AdS$_5$/CFT$_4$, AdS$_4$/CFT$_3$ and AdS$_3$/CFT$_2$ dualities.

Full text: PDF file (301 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2011, 272, 275–287

Bibliographic databases:

Document Type: Article
Received in April 2010
Language: English

Citation: K. Zarembo, “Algebraic curves for integrable string backgrounds”, Problems of modern theoretical and mathematical physics: Gauge theories and superstrings, Collected papers. Dedicated to Academician Andrei Alekseevich Slavnov on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 272, MAIK Nauka/Interperiodica, Moscow, 2011, 286–298; Proc. Steklov Inst. Math., 272 (2011), 275–287

Citation in format AMSBIB
\Bibitem{Zar11}
\by K.~Zarembo
\paper Algebraic curves for integrable string backgrounds
\inbook Problems of modern theoretical and mathematical physics: Gauge theories and superstrings
\bookinfo Collected papers. Dedicated to Academician Andrei Alekseevich Slavnov on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2011
\vol 272
\pages 286--298
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2838858}
\zmath{https://zbmath.org/?q=an:1227.81239}
\elib{http://elibrary.ru/item.asp?id=15639272}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 272
\pages 275--287
\crossref{https://doi.org/10.1134/S0081543811010263}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290170500026}
\elib{http://elibrary.ru/item.asp?id=16995469}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955742446}


Linking options:
  • http://mi.mathnet.ru/eng/tm3256
  • http://mi.mathnet.ru/eng/tm/v272/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abbott M.C., “The AdS(3) X S-3 X S-3 X S-1 Hernandez-Lopez Phases: a Semiclassical Derivation”, J. Phys. A-Math. Theor., 46:44 (2013), 445401  crossref  mathscinet  zmath  isi  elib  scopus
    2. Abbott M.C., Aniceto I., “Macroscopic (and Microscopic) Massless Modes”, Nucl. Phys. B, 894 (2015), 75–107  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Abbott M.C., Aniceto I., Phys. Rev. D, 93:10 (2016), 106006  crossref  mathscinet  isi  elib  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:92
    Full text:5
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019